RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 250, Number 3, Pages 525–528 (Mi dan43294)  

MATHEMATICS

Determination of the structure of a generalized solution of a nonlinear optimal control problem

A. B. Vasil'evaa, M. G. Dmitrievb

a Lomonosov Moscow State University
b Computer Centre of USSR Academy of Sciences, Siberian Branch, Krasnoyarsk

Full text: PDF file (510 kB)

Bibliographic databases:

UDC: 517.91/94:519.3
Presented: А. Н. Тихонов
Received: 09.07.1979

Citation: A. B. Vasil'eva, M. G. Dmitriev, “Determination of the structure of a generalized solution of a nonlinear optimal control problem”, Dokl. Akad. Nauk SSSR, 250:3 (1980), 525–528

Citation in format AMSBIB
\Bibitem{VasDmi80}
\by A.~B.~Vasil'eva, M.~G.~Dmitriev
\paper Determination of the structure of a generalized solution of a nonlinear optimal control problem
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 250
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan43294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0557779}
\zmath{https://zbmath.org/?q=an:0452.49004}


Linking options:
  • http://mi.mathnet.ru/eng/dan43294
  • http://mi.mathnet.ru/eng/dan/v250/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019